Cookies?
Library Header Image
LSE Research Online LSE Library Services

A GIT construction of moduli spaces of stable maps in positive characteristic

Baldwin, Elizabeth (2008) A GIT construction of moduli spaces of stable maps in positive characteristic. Journal of the London Mathematical Society, 78 (1). pp. 107-124. ISSN 0024-6107

Full text not available from this repository.
Identification Number: 10.1112/jlms/jdn014

Abstract

In a previous paper, the author and Swinarski constructed the moduli spaces of stable maps, ℳ̄g, n(Pr, d) via geometric invariant theory (GIT). That paper required the base field to be the complex numbers, a restriction that this paper removes: here the coarse moduli spaces of stable maps are constructed via GIT over a more general base.

Item Type: Article
Official URL: http://jlms.oxfordjournals.org/
Additional Information: © 2008 London Mathematical Society
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Grantham Research Institute on Climate Change and the Environment
Date Deposited: 17 Aug 2015 11:33
Last Modified: 18 Aug 2015 13:22
Funders: Engineering and Physical Sciences Research Council, Mittag-Leffler Institute
URI: http://eprints.lse.ac.uk/id/eprint/63201

Actions (login required)

View Item View Item